Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Bleeding after childbirth, taken Primolut. Fixed copper-T. Now hair fall, bleeding. Hormone problem?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Question
My wife is having the following problem. please guide us in the next step.

Dec 2012, we had a bay
After delivery she had more bleeding even in the non period days, after consulting a doctor she took primolut-n for 20 days and then she is fine. After couple of months again she started having more bleeding(we had fixed copperT in between). Again doctor suggested to continue with primolut-n. From last two weeks she is having more hair fall also.

we were concerned whether this relates to any harmonal problem. please let us know what kind of tests we should take to identify whats really happening.
Posted Sat, 6 Apr 2013 in Women's Health
 
 
Answered by Dr. Nilofer AR 46 minutes later
Hello XXXXXXX
Thanks for posting your query on health care magic.

Let me answer your query one by one.

1. After couple of months again she started having more bleeding(we had fixed copper T in between). Problem of bleeding in between the periods is due to copper T insertion.
Some women do not tolerate copper T. I suggest you to get the copper T removed and go for other method of contraception.

2. From last two weeks she is having more hair fall also. Hair fall is a very common problem after delivery. Since estrogen levels decrease following delivery, it results in hair fall.
Ask her not to worry.
She will regain all her hair within 6 months. There is nothing to worry.

Hope this helps.
Feel free to ask if you have further queries. I will be happy to help.
regards,
Dr Nilofer
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor